# SDR IPXA2017022114259

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 71,090 hours, 14,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 812
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE DETECTOR FAULT LEVEL 1 MESSAGE.   ACCOMPLISHED DMP 26-11-1.  REPLACED THE NR 3 FDCU IAW MM 26-11-02. PERFORMED OPS TEST IAW MM 26-11-02. TEST PASSED.
